# SDR AALA20120126AFW04

- Difficulty date: January 17, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 100,162 hours, 16,440 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP, LOWER SURFACE JUST OUTBOARD OF MID CANOE DISBONDED.  REMOVED DAMAGE AND REPAIRED AREA PER SRM 51-70-07-0G.
